Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 129, NWS Mobile, AL

June 21, 2025Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 21, 2025, 4:30 PM CDT for Santa Rosa County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2025, 4:30 PM CDT (21:30 UTC)
Expired
Jun 21, 2025, 5:00 PM CDT
In force
30 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2570 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

486 
WUUS54 KMOB 212130
SVRMOB
FLC113-212200-
/O.NEW.KMOB.SV.W.0129.250621T2130Z-250621T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
430 PM CDT Sat Jun 21 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northwestern Santa Rosa County in northwestern Florida...

* Until 500 PM CDT.

* At 430 PM CDT, a severe thunderstorm was located 4 miles southeast
  of Jay, or 10 miles southeast of Century, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3084 8730 3096 8723 3096 8722 3098 8720
      3098 8719 3099 8717 3095 8692 3070 8708
TIME...MOT...LOC 2130Z 038DEG 4KT 3091 8710 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black
1 follow-up statement
109 
WWUS54 KMOB 212153
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
453 PM CDT Sat Jun 21 2025

FLC113-212203-
/O.EXP.KMOB.SV.W.0129.000000T0000Z-250621T2200Z/
Santa Rosa FL-
453 PM CDT Sat Jun 21 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SANTA ROSA COUNTY
WILL EXPIRE AT 500 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

LAT...LON 3084 8730 3096 8723 3096 8722 3098 8720
      3098 8719 3099 8717 3095 8692 3070 8708
TIME...MOT...LOC 2153Z 038DEG 4KT 3089 8711 

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:05 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 21, 4:05 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
405 PM CDT Sat Jun 21 2025

...New Discussion...

.DISCUSSION...
Issued at 342 PM CDT Sat Jun 21 2025

Tonight through Sunday Night...

Summer continues as upper ridging dominates the synoptic pattern
across the forecast area through Sunday night. A generally
isolated to scattered coverage of showers and storms can be
expected during the mid to late afternoon hours, with greatest
focus of coverage in the vicinity of the sea breeze boundary. A
strong storm or two can't be ruled out with ample CAPE, drier air
aloft and weak deep layer shear. Primary hazards with any storms
would be gusty winds, small hail, frequent lightning, and heavy
rainfall. Temperatures remain warm in the lower to middle 90's for
highs with lows in the lower to middle 70's. Heat index values
will top out in the 100 to 105 range during the afternoon hours. A
Low risk of rip currents remains in place through Saturday night.
MM/25

Monday through Saturday...

The diurnal pattern continues through next week, with decreasing
rain chances expected the latter half of the week as a large upper
ridge dominates the eastern CONUS. A low-level surface ridge will
persist over the western Atlantic and southeast states. with
precipitable waters values fluctuating between 1.5 to 1.9 inches.
Pulse thunderstorms are possible each afternoon into early
evening, with scattered to numerous coverage expected on Monday,
isolated to scattered on Tuesday, and isolated to rain-free
conditions Wednesday through Friday. A good chance showers and
thunderstorms could return on Saturday as a slug of deeper
accompanies a possible upper low approaching from the east. We
can't rule out a few strong storms with gusty winds and frequent
lightning given ample instability and minimal shear. Low risk of
rip currents remains in place through midweek.

Temperatures will average up to 5 degrees above normal through the
extended, with highs in the middle 90s inland and the lower 90s
along the beaches and barrier islands. Low temperatures interior
areas will be in the lower to middle 70s and the upper 70s along
the beaches and barrier islands. /22

&&

.AVIATION...
(18Z TAFS)
Issued at 1221 PM CDT Sat Jun 21 2025

VFR flight category prevails for all locations outside of showers
and storms each afternoon into early evening. Expect temporary
reductions in flight category underneath any storms. Winds remain
light and variable today near or less than 5 knots, becoming
easterly to southeasterly for the day Sunday less than 5 knots.
MM/25

&&

.MARINE...
Issued at 430 AM CDT Sat Jun 21 2025

No impacts are expected other than locally higher winds and seas
possible near thunderstorms. A generally light to occasionally
moderate onshore flow is expected through next week. MM/25

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  92  73  92  73  92  72  94 /  20  50  20  70  30  40  20  20
Pensacola   76  91  76  91  76  92  76  93 /  20  50  20  60  30  40  10  20
Destin      78  89  78  92  79  93  79  94 /  30  50  30  50  20  40  10  10
Evergreen   70  92  71  94  71  95  71  98 /  20  50  10  50  20  20  10  10
Waynesboro  70  93  71  94  71  94  71  96 /  20  50  10  50  20  30  20  10
Camden      71  92  71  92  71  94  71  96 /  20  40  10  40  20  20  10  10
Crestview   71  94  71  93  71  95  71  97 /  20  50  20  50  20  30  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 21, 2:43 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 PM CDT Sat Jun 21 2025

ALZ053-055-212030-
Clarke AL-Monroe AL-
243 PM CDT Sat Jun 21 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MONROE AND CENTRAL
CLARKE COUNTIES THROUGH 330 PM CDT...

At 243 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Whatley, or 10 miles east of Jackson, moving southwest
at 5 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central Monroe
and central Clarke Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3154 8755 3130 8771 3143 8791 3144 8791
      3144 8793 3145 8791 3147 8792 3148 8791
      3161 8775
TIME...MOT...LOC 1943Z 035DEG 5KT 3151 8772

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 21, 3:09 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
309 PM CDT Sat Jun 21 2025

ALZ052-053-212100-
Clarke AL-Washington AL-
309 PM CDT Sat Jun 21 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WASHINGTON AND
SOUTH CENTRAL CLARKE COUNTIES THROUGH 400 PM CDT...

At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Wagarville, or 8 miles south of Jackson, moving
southwest at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
McIntosh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3147 8795 3138 8783 3118 8794 3131 8817
TIME...MOT...LOC 2009Z 035DEG 5KT 3140 8794

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 21, 3:45 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
345 PM CDT Sat Jun 21 2025

ALZ055-059-262-212130-
Baldwin Inland AL-Monroe AL-Escambia AL-
345 PM CDT Sat Jun 21 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MONROE...NORTH
CENTRAL BALDWIN AND NORTHWESTERN ESCAMBIA COUNTIES THROUGH 430 PM
CDT...

At 345 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of McCullough, or 13 miles north of Atmore, moving
southwest at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
McCullough, I65 And CR 1, and Poarch Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3115 8777 3132 8758 3126 8742 3105 8751
TIME...MOT...LOC 2045Z 033DEG 6KT 3121 8758

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 21, 3:54 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
354 PM CDT Sat Jun 21 2025

FLZ203-212130-
Santa Rosa Inland FL-
354 PM CDT Sat Jun 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SANTA ROSA COUNTY
THROUGH 430 PM CDT...

At 354 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Jay, or 13 miles south of Brewton, moving southwest at
5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern Santa
Rosa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3085 8723 3100 8705 3100 8700 3097 8691
      3073 8698
TIME...MOT...LOC 2054Z 033DEG 6KT 3092 8702

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 21, 4:11 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
411 PM CDT Sat Jun 21 2025

ALZ057-058-212145-
Butler AL-Crenshaw AL-
411 PM CDT Sat Jun 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BUTLER AND
NORTHWESTERN CRENSHAW COUNTIES THROUGH 445 PM CDT...

At 411 PM CDT, Doppler radar was tracking a strong thunderstorm over
Davenport, or 9 miles northeast of Fort Deposit, moving south at 10
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3188 8665 3196 8660 3196 8641 3197 8640
      3203 8641 3204 8640 3204 8641 3205 8640
      3205 8630 3185 8629
TIME...MOT...LOC 2111Z 009DEG 9KT 3204 8642

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 21, 4:13 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
413 PM CDT Sat Jun 21 2025

ALZ261-212200-
Mobile Inland AL-
413 PM CDT Sat Jun 21 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MOBILE COUNTY THROUGH
500 PM CDT...

At 413 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Citronelle to 4 miles west of
Movico. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Citronelle, Chunchula, Gulfcrest, Axis, Mount Vernon, and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3095 8842 3109 8843 3111 8842 3111 8833
      3114 8833 3114 8801 3093 8794 3092 8796
      3090 8796 3089 8798
TIME...MOT...LOC 2113Z 353DEG 2KT 3110 8835 3107 8811

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:54 PM CDTSpecial Weather StatementMOBSanta Rosa36 min
Jun 21, 5:18 PM CDTAreal Flood AdvisoryMOBSanta Rosa3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.